Couldn't find what you looking for?

TRY OUR SEARCH!

I am a seemingly healthy 29 yr old mother of 2. I have had hemroid/skintags from my pregnancies and had surgery to have them removed 1 week ago today. Day 1 after surgery the pain was excrucuating, ut even worse, I has unable to urinate or move my bowells. after about 24 hours I was back in the E.R were they sent me home with a catheter and told me urine retention could be becauseof the anestesia. 5 days later I had catheter removed and discovered that night that I was still retaining, and was back in the e.r getting another catheter:( I am 7 days post-op, I have had 1bowel movement which was the single worst expereince of my life ( i think I went into shock for a few minutes after). I cannot get a clear answer as to why I cannot urinate and am miserable with this bag attached to my leg. Help! has anyone experienced this, is there anything I can do to reduce swelling and pain so I dont need to take the narcotic meds every 4 hours.

Loading...

Hello,

the painkillers are the definite reason why you don't have bowel movements - almost all narcotic painkillers cause constipation. Of course, since you had hemorrhoidectomy, the longer the constipation lasts, the more painful the movement will be, so I'd advise you to get some OTC stool softener and ask your doctor if you should use laxative or not. Don't use it on your own, the pain might be too much to handle.

As far as urine retention is concerned, painkillers should not be responsible for that, but which one specifically are you taking?

Reply

Loading...